# SDR RAIA951113

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5853505
- Condition: Failed
- Location: Radar
- Part time: 10,875 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7164 - STL - RADAR SPOKING AND UNUSABLE.  MAINTENANCE REMOVED AND REPLACED RADAR TRANSCEIVER.  OPERATIONAL CHECK GOOD.  (M)
